Alert archive / Mississippi / Tornado Warnings in 2009

Tornado Warning 11, NWS Memphis, TN

May 2, 2009Itawamba County, Mississippi

NWS Memphis, TN issued this tornado warning at May 2, 2009, 2:08 PM CDT for Itawamba County, Mississippi. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2009, 2:08 PM CDT (19:08 UTC)
Expired
May 2, 2009, 2:45 PM CDT
In force
37 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

County Itawamba County, MS

The radar

The Columbus AFB radar (KGWX), 48 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 2:22 PM CDTTORNADOFairview, MSTREES DOWN OFF FAIRVIEW-BARNEY ROAD NEAR FAIRVIEW SCHOOL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 7.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
442 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
300 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMEG 021908
TORMEG
MSC057-021945-
/O.NEW.KMEG.TO.W.0011.090502T1908Z-090502T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
208 PM CDT SAT MAY 2 2009

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 245 PM CDT

* AT 207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR MANTACHIE...OR 7 MILES
  NORTHWEST OF FULTON...MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANDY
  SPRINGS AND FAIRVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3425 8817 3425 8852 3444 8853 3447 8815
TIME...MOT...LOC 1907Z 264DEG 20KT 3435 8846

$$
2 follow-up statements
000 
WWUS54 KMEG 021922
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
222 PM CDT SAT MAY 2 2009

MSC057-021945-
/O.CON.KMEG.TO.W.0011.000000T0000Z-090502T1945Z/
ITAWAMBA MS-
222 PM CDT SAT MAY 2 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NORTHEASTERN ITAWAMBA COUNTY...

AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR FAIRVIEW...OR 7
MILES NORTHEAST OF FULTON...MOVING EAST AT 25 MPH.

LAW ENFORCEMENT REPORTED A TORNADO TOUCHDOWN NEAR EGGVILLE IN 
EASTERN LEE COUNTY AT 150 PM CDT. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EASTMAN
AND BOUNDS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3425 8817 3425 8840 3445 8840 3447 8815
TIME...MOT...LOC 1921Z 264DEG 20KT 3436 8833

$$
000 
WWUS54 KMEG 021948
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
248 PM CDT SAT MAY 2 2009

MSC057-021958-
/O.EXP.KMEG.TO.W.0011.000000T0000Z-090502T1945Z/
ITAWAMBA MS-
248 PM CDT SAT MAY 2 2009

...THE TORNADO WARNING FOR NORTHEASTERN ITAWAMBA COUNTY HAS
EXPIRED...

AT 248 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND WEAKENED. THEREFORE...THE TORNADO WARNING WILL BE ALLOWED TO
EXPIRE.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3425 8817 3425 8840 3445 8840 3447 8815
TIME...MOT...LOC 1922Z 264DEG 20KT 3436 8832

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at May 2, 12:38 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, May 2, 12:38 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1238 PM CDT SAT MAY 2 2009

.DISCUSSION...

UPDATED FOR 18Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 1031 AM CDT SAT MAY 2 2009/

UPDATE...

MODERATE TO HEAVY RAIN CONTINUES TO MOVE OVER EAST
ARKANSAS...NORTHWEST MISSISSIPPI AND SOUTHWEST TENNESSEE. THIS
AREA WILL CONTINUE TO SEE RAIN INTO THE AFTERNOON HOURS AS LATEST
RADAR IMAGES SHOW A SOLID AREA OF RAIN STRETCHING ALL THE WAY BACK
INTO EASTERN OKLAHOMA. THIS AREA OF RAIN WILL CONTINUE TO PUSH
EAST AND AFFECT THE SAME AREAS THAT HAVE ALREADY SEEN HEAVY RAIN
THIS MORNING. THE RAIN AND CLOUDS WILL KEEP TEMPERATURES DOWN WITH
THE EXCEPTION OF POSSIBLY NORTHEAST MISSISSIPPI WHERE SOME BREAKS
IN THE CLOUDS COULD OCCUR. EXPECT NORTHEAST MISSISSIPPI TO BE THE
AREA THAT HAS THE BEST POTENTIAL TO SEE SEVERE WEATHER THIS
AFTERNOON AS THE REST OF THE MIDSOUTH WILL BE PRETTY STABLE WITH
ONGOING RAIN. CURRENT FORECAST LOOKS GOOD...NO UPDATES ARE EXPECTED.

KRM

PREV DISCUSSION... /ISSUED 654 AM CDT SAT MAY 2 2009/

DISCUSSION...

VERY HEAVY RAINFALL LIKELY ACROSS MUCH OF THE MID-SOUTH OVER THE
WEEKEND WITH SEVERE THUNDERSTORMS ALSO POSSIBLE.

HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE ALL OF THE FORECAST
AREA EXCEPT PORTIONS OF NORTHEAST MS AROUND TUPELO...BUT THE WATCH
MAY NEED TO BE EXPANDED TO INCLUDE THE ENTIRE AREA BEFORE ALL IS
SAID AND DONE.

A COLD FRONT WAS PUSHING WELL INTO THE MID-SOUTH EARLY THIS
MORNING. LATEST SURFACE ANALYSIS SHOWED THE FRONT FROM SOUTH-
CENTRAL KY ACROSS NORTHWEST TN AND NORTHEAST AR INTO SOUTHEAST OK.
SURFACE DEWPOINTS SOUTH OF THE FRONT WERE IN THE LOWER AND MID
60S WHILE NORTH OF THE FRONT DEWPOINTS (AND TEMPERATURES) WERE IN
THE 50S. A COUPLE OF MESOSCALE CONVECTIVE SYSTEMS WERE MOVING
EASTWARD ALONG / JUST SOUTH OF THE FRONT WITH RADAR ESTIMATES
BETWEEN 2 AND 3 INCHES OF RAIN HAVING MOVED THROUGH THE MEMPHIS
AREA RECENTLY. ADDITIONAL THUNDERSTORMS WERE DEVELOPING WELL NORTH
OF THE FRONT INCLUDING ACROSS SOUTHERN MO AS MOIST SOUTHWEST WINDS
ALOFT OVERRIDE THE FRONT.

THE COLD FRONT IS FORECAST TO SAG SLOWLY SOUTHWARD TODAY...MOVING
INTO EXTREME NORTH MS BY SUNSET...THEN BECOMING QUASI-STATIONARY.
MOIST AND UNSTABLE AIR WILL CONTINUE TO OVERRUN THE FRONT WITH
SHOWERS AND THUNDERSTORMS CONTINUING TO DEVELOP ALONG AND NORTH OF
THE FRONT. MODELS ALSO SHOW ADDITIONAL WEAK UPPER LEVEL SHORT
WAVES INTERACTING WITH THE FRONT...ALTHOUGH THESE ARE VERY
DIFFICULT TO PINPOINT AND TIME DUE TO MODEL DIFFERENCES. HEAVY
RAINFALL WILL BE A THREAT FOR MUCH OF THE MID-SOUTH TODAY. SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP SOUTH OF THE
FRONT WITH DAYTIME HEATING. THERE WILL BE A THREAT OF SEVERE
THUNDERSTORMS GENERALLY ALONG AND SOUTH OF INTERSTATE 40. THE MAIN
THREATS WILL DAMAGING WINDS AND LARGE HAIL AS SURFACE BASED LIFTED
INDICES DECREASE TO -4 TO -8 WITH MIXED LAYER MUCAPES INCREASING
TO 2500-3500 J/KG ALONG AND SOUTH OF THE FRONT WITH DAYTIME
HEATING.

HEAVY RAINFALL AND THE CHANCE OF SEVERE WEATHER WILL CONTINUE INTO
SUNDAY. MODELS HAVE BEEN PERSISTENT IN SHOWING THAT VERY HEAVY
RAINFALL WILL OCCUR TONIGHT INTO SUNDAY AS UPPER LEVEL SHORT WAVES
/ POSSIBLE MESOSCALE CONVECTIVE SYSTEMS INTERACT WITH THE FRONT.
THINK AN ADDITIONAL 4 TO 6 INCHES...LOCALLY MORE...IS POSSIBLE IN THE
FLASH FLOOD WATCH AREA TODAY THROUGH SUNDAY . WILL CONTINUE TO
MONITOR THE POSSIBILITY OF THE FLASH FLOOD WATCH BEING EXPANDED TO
INCLUDE THE TUPELO AREA. AN UPPER LEVEL TROUGH IS FORECAST TO MOVE
TOWARD THE AREA SUNDAY WITH SURFACE LOW PRESSURE DEVELOPING ALONG
THE FRONT. THE CHANCE OF DAMAGING WINDS AND LARGE HAIL WILL
CONTINUE ALONG AND SOUTH OF INTERSTATE 40. IN
ADDITION...INCREASING LOW LEVEL HELICITY DUE TO THE DEVELOPMENT OF
THE SURFACE LOW COULD LEAD TO ISOLATED TORNADOES...MAINLY OVER
PORTIONS OF NORTH MS. HOWEVER...THERE IS STILL MUCH UNCERTAINTY OF
THE POSSIBILITY OF ANY TORNADOES DUE TO THE FACT THAT THE FUTURE
EVOLUTION OF MESOSCALE CONVECTIVE SYSTEMS COULD HOLD THE FRONTAL
SYSTEM AND THE MORE SURFACE BASED UNSTABLE AIR FURTHER SOUTH THAN
FORECAST BY THE MODELS.

CONDITIONS WILL GRADUALLY IMPROVE SUNDAY NIGHT AS THE UPPER LEVEL
THROUGH AND FRONT PUSH TO THE EAST. LEFT THE FLASH FLOOD WATCH
THROUGH SUNDAY NIGHT...BUT THIS MAY NOT BE TOO FAR OUT IN TIME FOR
WESTERN PORTIONS OF THE AREA. HOWEVER...RIVER FLOODING COULD STILL
BE A PROBLEM BY THAT TIME.

WE WILL GET A BREAK FROM THE RAIN MONDAY AND TUESDAY. HOWEVER...LATEST
MODELS INDICATE ANOTHER UPPER LEVEL TROUGH ALONG WITH SHOWERS AND
THUNDERSTORMS WILL AFFECT THE AREA BY TUESDAY NIGHT /
WEDNESDAY...ALTHOUGH THERE ARE SOME TIMING DIFFERENCES BETWEEN THE
MODELS.

JCL

&&

AVIATION...

18Z TAFS

A FRONT IS NEARLY STATIONARY ROUGHLY ALONG THE I-40 CORRIDOR ATTM.
ALONG AND NORTH OF THE FRONT... INCLUDING KMEM...KMKL AND KJBR
MVFR/IFR CONDS ARE WIDESPREAD IN HEAVY RAIN. SOUTH OF THE
FRONT...INCLUDING KTUP...CONDS ARE MVFR/VFR WITH SCATTERED TO
NUMEROUS SHRAS AND TSRAS. NOT MUCH CHANGE EXPECTED OVER THE NEXT
SEVERAL HOURS AS THE LARGE AREA OF PRECIP CONTINUES TO PUSH IN
FROM THE WEST. THERE MAY BE SOME IMPROVEMENT IN CONDS LATE THIS
AFTERNOON INTO THE EARLY EVENING AS SHORT TERM MODELS DO INDICATE
THIS CURRENT ROUND OF PRECIP TAPERING OFF SOME. HOWEVER...CONDS
WILL DETERIORATE ONCE AGAIN TONIGHT AS LOW PRESSURE DEVELOPS AND
MOVES ALONG THE FRONT RESULTING IN MORE HEAVY RAIN. AT KMEM...KMKL
AND KJBR NORTHERLY WINDS AT 5-10 MPH WILL BE SHIFTING TO EAST AND
THEN SOUTH AS THE LOW TRACKS THROUGH THE REGION TONIGHT. KTUP WILL
REMAIN SOUTHERLY AND INCREASE THROUGH THE PERIOD.

SJM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  72  62  70  57 /  80  80  80  60
MKL  69  59  68  54 /  80  80  80  70
JBR  60  54  61  51 /  80  80  80  40
TUP  80  66  78  59 /  60  70  80  80

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ALCORN-BENTON MS-
     COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, May 2, 5:02 AM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
502 AM CDT SAT MAY 2 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-031100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
502 AM CDT SAT MAY 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS EAST-
CENTRAL ARKANSAS...SOUTHWEST TENNESSEE AND NORTH MISSISSIPPI. THE
AREA AFFECTED IS GENERALLY ALONG AND SOUTH OF A LINE FROM WYNNE
ARKANSAS TO COVINGTON TENNESSEE TO LEXINGTON TENNESSEE. THE MAIN
THREATS ARE DAMAGING WINDS AND LARGE HAIL WITH MOST FAVORED TIME
BETWEEN NOON AND MIDNIGHT.

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL OF EAST ARKANSAS...THE
MISSOURI BOOTHEEL...WEST TENNESSEE...AND NORTH MISSISSIPPI
ALONG AND NORTHWEST OF A LINE FROM COFFEEVILLE TO IUKA. BETWEEN 4
AND 6 INCHES OF ADDITIONAL RAINFALL...LOCALLY MORE...IS EXPECTED
THROUGH THE WEEKEND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY ACROSS EAST-
CENTRAL ARKANSAS...SOUTHWEST TENNESSEE AND NORTH MISSISSIPPI. THE
AREA AFFECTED IS GENERALLY ALONG AND SOUTH OF A LINE FROM WYNNE
ARKANSAS TO COVINGTON TENNESSEE TO LEXINGTON TENNESSEE. THE MAIN
THREATS ARE DAMAGING WINDS AND LARGE HAIL. IN ADDITION...ISOLATED
TORNADOES ARE POSSIBLE MAINLY ACROSS NORTH MISSISSIPPI.

A FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH SUNDAY NIGHT FOR ALL
OF EAST ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND
NORTH MISSISSIPPI ALONG AND NORTHWEST OF A LINE FROM COFFEEVILLE
TO IUKA. BETWEEN 4 AND 6 INCHES OF ADDITIONAL RAINFALL...LOCALLY
MORE...IS EXPECTED THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND AGAIN SUNDAY.
SPOTTERS SHOULD RELAY REPORTS OF SEVERE WEATHER AND FLOODING TO
THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS.

JCL

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:14 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tishomingo46 min
May 2, 3:16 AM CDTAreal Flood AdvisoryMEGDeSoto, Tunica3 hr
May 2, 4:00 AM CDTAreal Flood AdvisoryMEGBenton, Marshall, Tate, Tippah2 hr
May 2, 9:22 AM CDTFlash Flood WarningMEGCoahoma, Tunica3 hr
May 2, 12:12 PM CDTFlash Flood WarningMEGCoahoma, Panola, Quitman, Tate, Tunica3 hr
May 2, 2:30 PM CDTTornado WarningMEGItawamba19 min
May 2, 3:12 PM CDTFlash Flood WarningMEGCoahoma, Quitman, Tunica3 hr
May 2, 4:57 PM CDTFlash Flood WarningMEGCoahoma, Panola, Quitman, Tallahatchie, Tate, Tunica and 1 more6 hr

Nearby

Tornado Warnings in Mississippi, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.